# SDR ABXA9500249

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 595603347
- Condition: Corroded
- Location: Sta. 897 - 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL II CORROSION ON A FLOOR SUPPORT BETWEEN STA.'S 897 THROUGH 937.  REPAIRED IAW ABX REA D953-11215.
